# SDR USAAD96005

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - AFTER TAKEOFF FROM MCO, NOSE GEAR WOULD NOT RETRACT.  FLIGHT RETURNED TO MCO AND LANDED WITH NO FURTHER INCIDENT.  (M)
